# SDR AALA20010190

- Difficulty date: January 31, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: S270T2017
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 708 - EN ROUTE DFW-LGA, SHORTLY BEFORE ARRIVAL LEFT SIDE HYDRAULIC QUANTITY DECREASED TO ZERO.  HYDRAULIC PRESSURE DECREASED.  LANDED LGA WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE HYDRAULIC PUMP.  ACCOMPLISHED LEAK CHECK PER THE MM.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
